# SDR C2XA11CL172

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 25,074 hours, 19,554 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sense Line
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR FLT 2609 THE CREW REPORTED A WING ANTI/ICE FAIL MESSAGE DURING ICE TEST ON CLIMBOUT.  THE AIRCRAFT DIVERTED INTO CLE.  MAINTENANCE INSPECTED AND SECURED SENSE LINE ON THE NR 1 WING ANTI-ICE VALVE.  OPERATIONAL CHECKS WERE GOOD.
